MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY PATELLA RESURFACING SIZE 2; KNEE PATELLA PE

MEDACTA INTERNATIONAL SA GMK-PRIMARY PATELLA RESURFACING SIZE 2; KNEE PATELLA PE
Model Number 02.07.0034RP
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 july 2022: lot 176304: 120 items manufactured and released on 05-jan-2018.Expiration date: 2022-12-18.No anomalies found related to the problem.To date, 119 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At about 3 years and 3 months post primary the surgeon revised the patient knee for patella loosening.The surgery was completed successfully.It was also noted a peripheral metallosis and risk of the premature wear of the femur due to the patella's displacement.

Brand Name
GMK-PRIMARY PATELLA RESURFACING SIZE 2
Common Device Name
KNEE PATELLA PE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15037296
Report Number3005180920-2022-00538
Device Sequence Number5450636
Product Code JWH
UDI-Device Identifier07630030815751
UDI-Public07630030815751
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2022
Device Model Number02.07.0034RP
Device Catalogue Number02.07.0034RP
Device Lot Number176304
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite